# SDR DL757071002

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 64,546 hours, 30,338 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 112N701123
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DIAGONAL BRACE WING END FITTINGS OF BOTH THE NR 1 AND NR 2  PYLONS WERE FOUND WITH MIGRATED BUSHINGS DURING ACCOMPLISHMENT OF 6-75079-3.  NEW BUSHINGS WERE INSTALLED AS AN AMOC TO AD 2003-18-05.
